saw GP yesterday afternoon, he was shocked to see the results of my BP monitoring, BP way too dangerously too low, he asked me how im still standing, i told him with the greatest of difficulty!! as im just a a lightheaded zombie all the time. because of that he has have to act quickly to get me off the bisoprolol as the first course of action, to see if that is what is causing my low BP, my EP prescribed it in the first place, but i don't see him till 28th august, then i have to show him my BP readings and explain why GP took me off it.
anyway today is day 1 of coming off this darned drug.... got to take 1 x tablet every other day for 10 days, im only on 1.25mg the lowest dose, and its caused all of this. i have no life at all, i can't do anything, all i want to do is lay down, im not a person that sits still for 2 minutes, ive never known me be so still ever!! but really needs to get off it. then we can see if it was that, which GP seems 99% certain it is. and all of this without talking to EP, mmmmmm.... thanks everyone, just thought ide share.